Alert archive / Florida / River Flood Warnings in 2022
River Flood Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 24, 2022, 12:38 PM EDT for Jefferson County, Madison County, Taylor County, Florida. It took effect at Mar 25, 2022, 2:00 AM EDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2022, 12:38 PM EDT (16:38 UTC)
- In effect from
- Mar 25, 2022, 2:00 AM EDT
- Expired
- Mar 29, 2022, 9:03 PM EDT
- In force
- 5 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 49 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aucilla River at Lamont (US 27) (LAMF1).
- Action stage
- 51 ft
- Minor stage
- 53 ft
- Moderate stage
- 56 ft
- Major stage
- 62 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02326500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
360
WGUS42 KTAE 241638
FLWTAE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1238 PM EDT Thu Mar 24 2022
...The National Weather Service in Tallahassee FL has issued a Flood
Warning for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
FLC065-079-123-251045-
/O.NEW.KTAE.FL.W.0009.220325T0600Z-220329T1200Z/
/LAMF1.1.ER.220325T0600Z.220326T0600Z.220329T0000Z.NO/
1238 PM EDT Thu Mar 24 2022
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...From late tonight to Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Thursday the stage was 52.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 53.3 feet early
Saturday morning. It will then fall below flood stage Monday
evening.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.3 feet on 12/07/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$11 follow-up statements
403
WGUS82 KTAE 250156
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
856 PM CDT Thu Mar 24 2022
...The Flood Warning is extended for the following rivers in
Florida...
Choctawhatchee River near Bruce (SR 20) affecting Walton and
Washington Counties.
...The Flood Warning is cancelled for the following rivers in
Florida...
Apalachicola River near Blountstown affecting Liberty, Calhoun,
Gulf and Franklin Counties.
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Choctawhatchee River...including Newton (SR 134), Geneva (SR
52), Caryville (US 90), Bruce (SR 20)...Minor flooding is forecast.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued on Friday morning.
&&
FLC013-037-045-077-250300-
/O.CAN.KTAE.FL.W.0004.000000T0000Z-220325T0156Z/
/BLOF1.1.ER.220319T1830Z.220321T1100Z.000000T0000Z.NO/
856 PM CDT Thu Mar 24 2022 /956 PM EDT Thu Mar 24 2022/
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Apalachicola River near Blountstown.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday /9:15 PM EDT Thursday/ the stage was
16.9 feet.
- Forecast...The river is expected to fall to 10.6 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3054 8502 3053 8493 3009 8508 2980 8491
2972 8505 3007 8520
$$
FLC131-133-252000-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-220327T0600Z/
/BRUF1.1.ER.220324T0652Z.220325T0600Z.220326T1800Z.NO/
856 PM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Choctawhatchee River near Bruce (SR 20).
* WHEN...Until early Sunday morning.
* IMPACTS...At 14.0 feet, Big Cedar, Cowford, and Choctawhatchee
River Roads begin to flood in Walton County. Flood waters impact
storage areas underneath homes on the west banks of the
Choctawhatchee River. Low areas along Strickland Road in
Washington County become subject to flooding.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Thursday the stage was 14.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM CDT Thursday was 14.5 feet.
- Forecast...The river will crest near 14.5 feet through
tonight. It will then fall below flood stage early Saturday
afternoon.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.5 feet on 01/19/1932.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613
3047 8596 3070 8592
$$
FLC065-079-123-252000-
/O.CON.KTAE.FL.W.0009.220325T0600Z-220329T1200Z/
/LAMF1.1.ER.220325T0600Z.220326T1800Z.220329T0000Z.NO/
956 PM EDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...From late tonight to Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 9:30 PM EDT Thursday the stage was 53.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 53.4 feet early
Saturday afternoon. It will then fall below flood stage
Monday evening.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.4 feet on 03/11/1988.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$766
WGUS82 KTAE 251450
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
1050 AM EDT Fri Mar 25 2022
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
Choctawhatchee River near Bruce (SR 20) affecting Walton and
Washington Counties.
For the Choctawhatchee River...including Newton (SR 134), Geneva (SR
52), Caryville (US 90), Bruce (SR 20)...Minor flooding is forecast.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late this evening.
&&
FLC065-079-123-260900-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-220329T0900Z/
/LAMF1.1.ER.220325T0345Z.220326T1800Z.220328T2100Z.NO/
1050 AM EDT Fri Mar 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 9:30 AM EDT Friday the stage was 53.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM EDT Friday was 53.2 feet.
- Forecast...The river is expected to rise to a crest of 53.4
feet early tomorrow afternoon. It will then fall below flood
stage Monday afternoon.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.4 feet on 03/11/1988.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
FLC131-133-260900-
/O.CON.KTAE.FL.W.0007.000000T0000Z-220327T0600Z/
/BRUF1.1.ER.220324T0652Z.220325T0415Z.220326T1800Z.NO/
950 AM CDT Fri Mar 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Choctawhatchee River near Bruce (SR 20).
* WHEN...Until early Sunday morning.
* IMPACTS...At 14.0 feet, Big Cedar, Cowford, and Choctawhatchee
River Roads begin to flood in Walton County. Flood waters impact
storage areas underneath homes on the west banks of the
Choctawhatchee River. Low areas along Strickland Road in
Washington County become subject to flooding.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Friday the stage was 14.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM CDT Friday was 14.5 feet.
- Forecast...The river has crested and will fall below flood
stage early tomorrow afternoon.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.5 feet on 01/19/1932.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613
3047 8596 3070 8592
$$529
WGUS82 KTAE 260134
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
934 PM EDT Fri Mar 25 2022
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday afternoon.
&&
FLC065-079-123-261945-
/O.CON.KTAE.FL.W.0009.000000T0000Z-220329T0900Z/
/LAMF1.1.ER.220325T0345Z.220326T1200Z.220328T2100Z.NO/
934 PM EDT Fri Mar 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 8:30 PM EDT Friday the stage was 53.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EDT Friday was 53.3 feet.
- Forecast...The river is expected to rise to a crest of 53.4
feet tomorrow morning. It will then fall below flood stage
Monday afternoon.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.4 feet on 03/11/1988.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
IG3579
WGUS82 KTAE 261522
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
1122 AM EDT Sat Mar 26 2022
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight by 2am EDT.
&&
FLC065-079-123-270930-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-220329T0600Z/
/LAMF1.1.ER.220325T0345Z.220326T1800Z.220328T1800Z.NO/
1122 AM EDT Sat Mar 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Saturday the stage was 53.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM EDT Saturday was 53.4 feet.
- Forecast...The river is expected to rise to a crest of 53.4
feet this afternoon. It will then fall below flood stage
early Monday afternoon.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.4 feet on 03/11/1988.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
EB111
WGUS82 KTAE 270108
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
908 PM EDT Sat Mar 26 2022
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued on Sunday morning.
&&
FLC065-079-123-271915-
/O.CON.KTAE.FL.W.0009.000000T0000Z-220329T0600Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220328T1800Z.NO/
908 PM EDT Sat Mar 26 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 8:30 PM EDT Saturday the stage was 53.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EDT Saturday was 53.4 feet.
- Forecast...The river is expected to fall below flood stage
early Monday afternoon and continue falling to 51.2 feet
Thursday evening.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.4 feet on 03/11/1988.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
AH534
WGUS82 KTAE 271346
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
946 AM EDT Sun Mar 27 2022
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued overnight tonight by 345 AM EDT.
&&
FLC065-079-123-280800-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-220329T0000Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220328T1800Z.NO/
946 AM EDT Sun Mar 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until tomorrow evening.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 9:30 AM EDT Sunday the stage was 53.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM EDT Sunday was 53.4 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 50.8 feet
Friday morning.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.3 feet on 12/07/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
EB145
WGUS82 KTAE 280124
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
924 PM EDT Sun Mar 27 2022
...The Flood Warning is extended for the following rivers in
Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Monday afternoon.
&&
FLC065-079-123-281930-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-220329T0600Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220328T1800Z.NO/
924 PM EDT Sun Mar 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early Tuesday morning.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 8:30 PM EDT Sunday the stage was 53.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EDT Sunday was 53.4 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 50.6 feet
Friday evening.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.3 feet on 12/07/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
IG3042
WGUS82 KTAE 281531
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
1131 AM EDT Mon Mar 28 2022
...The Flood Warning is extended for the following rivers in
Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 530 AM EDT.
&&
FLC065-079-123-290945-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-220329T1800Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220329T0600Z.NO/
1131 AM EDT Mon Mar 28 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Monday the stage was 53.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM EDT Monday was 53.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight Tuesday and continue falling to 50.6 feet
Saturday morning.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.3 feet on 12/07/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$309
WGUS82 KTAE 290126
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
926 PM EDT Mon Mar 28 2022
...The Flood Warning continues for the following rivers in Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday afternoon.
&&
FLC065-079-123-291800-
/O.CON.KTAE.FL.W.0009.000000T0000Z-220329T1800Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220329T0600Z.NO/
926 PM EDT Mon Mar 28 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and is forecast to continue.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 8:30 PM EDT Monday the stage was 53.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EDT Monday was 53.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 50.4 feet
Saturday evening.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.3 feet on 12/07/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
IG3138
WGUS82 KTAE 291711
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
111 PM EDT Tue Mar 29 2022
...The Flood Warning is extended for the following rivers in
Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
For the Aucilla River...including Lamont (US 27)...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 200 AM EDT.
&&
FLC065-079-123-300600-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-220330T0600Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220329T1800Z.NO/
111 PM EDT Tue Mar 29 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Aucilla River at Lamont (US 27).
* WHEN...Until just after midnight tonight.
* IMPACTS...At 53.0 feet, Minor lowland flooding begins.
* ADDITIONAL DETAILS...
- At 12:30 PM EDT Tuesday the stage was 53.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:30 PM EDT Tuesday was 53.2 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 50.5 feet Sunday
morning.
- Flood stage is 53.0 feet.
- Flood History...This crest compares to a previous crest of
53.3 feet on 12/07/1976.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
PC119
WGUS82 KTAE 300103
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
903 PM EDT Tue Mar 29 2022
...The Flood Warning is cancelled for the following rivers in
Florida...
Aucilla River at Lamont (US 27) affecting Madison, Jefferson and
Taylor Counties.
FLC065-079-123-300215-
/O.CAN.KTAE.FL.W.0009.000000T0000Z-220330T0103Z/
/LAMF1.1.ER.220325T0345Z.220326T2115Z.220329T2300Z.NO/
903 PM EDT Tue Mar 29 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Aucilla River at Lamont (US 27).
* ADDITIONAL DETAILS...
- At 8:30 PM EDT Tuesday the stage was 53.0 feet.
- Forecast...The river is expected to fall to 50.5 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3047 8369 3031 8377 3009 8396 3013 8404
3032 8388 3047 8378
$$
EBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 24, 10:57 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 24, 10:57 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1057 AM EDT Thu Mar 24 2022
.UPDATE...
The forecast appears to be on track this morning, no updates are
required.
&&
.PREV DISCUSSION [627 AM EDT]...
.NEAR TERM [Through Tonight]...
The eastern half of the tri state region will continue to
experience showers and perhaps an isolated thunderstorm through
the day today, awaiting the approaching mid level trough to kick
the frontal system to the east and out of the area. Instability
today is low to nil despite the remaining strong low level winds.
With little if any breaks in the overcast cloud deck, any storms
that do develop should be below severe limits. SPC has essentially
trimmed the marginal risk for severe weather out of our Florida
Big Bend counties. There remains a sliver of WPC marginal risk for
excessive rainfall in the extreme southeast Big Bend counties
where up to an additional inch of rainfall could fall today.
Rainfall winds down early this evening as the mid level trough
swings through with clouds decreasing in its wake. High pressure
is staged to build in beginning late tonight from its center
progged to be in the western Gulf of Mexico. Highs will be in the
60s with the cooler side underneath the rainfall and persistent
cloud cover. Lows tonight will mainly be in the 40s.
.SHORT TERM [Friday Through Saturday]...
During the day on Friday, we will be under the influence of upper
level troughing as a surface High begins to build in. The sfc
high will keep us dry for the short term and, temperatures will be
seasonable with afternoon highs in the low/mid 70s and overnight
lows in the mid 40s.
.LONG TERM [Saturday Night Through Thursday]...
The system of low pressure sweeps out through the day on Saturday
into Sunday morning as deep level ridging builds in during the
day on Sunday. Prior to the High pressure building in,
temperatures will be cool in the upper 60s to low 70s on Sunday
afternoon and be in the mid 40s overnight; due to the radiational
cooling, as skies will be clear. The High pressure moving in will
keep skies clear and temperatures will warm to the upper 70s to
low/mid 80s for daytime highs, and overnight lows will warm to the
upper 50s. Our next Low pressure system will approach at the end
of the Long Term period as a large cutoff low makes its way across
the central plains with a line of showers and thunderstorms
making its way to the Southeast US. PoPs have increased for
Thursday, yet now it is too soon to tell if there will be any
severe storms associated with this system.
.AVIATION...
[Through 12Z Friday]
Steady stream of light showers and isolated thunderstorms will
move northeast from the Gulf through the FLorida Big Bend and
southern Georgia. TLH and VLD will be the aerodromes impacted by
this area of convection. MVFR cigs and vsbys could occur
intermittently through the morning hours. The precipitation will
move east later this afternoon with dry conditions by this
evening. Otherwise, VFR at the other TAF sites.
.MARINE...
A stationary front will waver over the waters this morning, then
push off to the southeast by this afternoon. A narrow high
pressure ridge will traverse the waters on this evening, then a
reinforcing cold front will pass on Friday. Fresh to strong
northerlies will follow from Saturday through Sunday morning. High
pressure will pass across the Southeast U.S. on Monday.
.FIRE WEATHER...
Rain and cloudy skies will continue off and on today east of
Apalachicola to Valdosta line where low dispersions are expected.
West of this line, clearing skies will ensue with an increase in
west to northwest transport winds. High dispersions will be placed
over southeast Alabama today. High dispersions are anticipated
area wide Friday and Saturday due to a well mixed boundary layer
and elevated transport winds.
.HYDROLOGY...
Rainfall from yesterday and early this morning has provided a
widespread 0.5-1.5 inches south of I-10. More rounds of rain are
expected through the rest of today, which could add another .5 to
1 inches to areas east of a Tallahassee to Valdosta line.
With that, the immediate hydrologic concern is on riverine
flooding in the coming days, since rainfall rates in the initial
event and today's rains will not be sufficient to cause flash
flooding.
The Ochlockonee River is forecast to remain below minor flood
stage, mainly along the Florida portion above Lake Talquin. We
will be watching for the potential for minor flooding from this
rainfall along the Aucilla River and the Withlacoochee River near
Valdosta.
Elsewhere, routed flow from last weekend's event are making it
through the lower Choctawhatchee, and this will cause minor
flooding at Bruce. Continued releases from Woodruff, above 45kcfs,
will be sufficient to maintain minor flooding on the Apalachicola
River near Blountstown.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 64 47 71 48 72 / 60 20 0 0 0
Panama City 67 56 68 53 70 / 30 10 0 0 0
Dothan 67 47 68 47 68 / 10 10 0 0 0
Albany 66 47 68 47 68 / 20 10 0 0 0
Valdosta 63 46 69 47 70 / 80 30 0 0 0
Cross City 66 49 70 51 71 / 80 50 0 0 0
Apalachicola 64 53 68 53 68 / 60 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
UPDATE...Oliver
NEAR TERM...Scholl
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...Scholl
MARINE...Montgomery
FIRE WEATHER...Scholl
HYDROLOGY...Montgomery/GodseyThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 2:52 PM EDT | Small Craft Advisory | TAE | 23 hr |
Nearby
River Flood Warnings in Florida, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.